# SDR IPXA09M57782

- Difficulty date: October 9, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LEFT WING BEADED DOUBLER AT STA XOS 625.56 TO XOS 629.62 CRACKED AROUND FASTNERS     REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER, ANGLES, AND FILLER IAW MD-11 SRM 57-40-02 REPAIR 9 FIGURE 205
